# SDR QXEA200301052

- Difficulty date: September 1, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,417 hours, 16,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIH- ON FLIGHT 2187 AFTER ENGINE START WHEN BLEEDS WERE SELECTED ON FLIGHT ATTENDANT NOTICED BLUE/GRAY SMOKE COMING FROM FLOOR VENTS. SMOKE STOPPED AFTER A MINUTE OR TWO. GROUND RAN NR 1 AND NR 2 ENGINES WITH BLEEDS ON. NO NOTICABLE SMOKE. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
